I hear what you are saying. It's a situation where you're afraid to take something because it seems to worsen the symptoms, afraid not to take it because it can help you in the long run. I'm very familiar with this feeling.
I too even after 3 1/2 months of abx is still experiencing buzzing in my feet/legs.. it almost feels as though its like a little jolt of electricity is being sent through your leg(s)/feet.
I also have that crawly skin feeling that feels as though there's something on your leg.
Does anyone experience the sensation as though someone dropped a drip of cold water on their leg??
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.